The Last Stand of Yamashita 2017 Trail Run

Challenge yourself in this onerous run which is part of the Mountain Man series of Team Malaya.

Advertisements
mountainman-present
Source: Facebook Page of Team Malaya

Team Malaya Philippines is once again organizing a 2017 trail run dubbed as “The Last Stand of Yamashita” which is part of their Mountain Man series of runs.

Two categories will be part of this trail run. 21-kilometre and 50-kilometre categories. This will be held on 3 September 2017 at Kiangan, Ifugao.

Registration fees will be Php 1,500.00 for the 21-kilometre category that will be inclusive of personalized bibs, post-run meals, certificates, medals and shirts for finishers. The registration fee for the 50-kilometre category is Php 2,500.00 that will be inclusive of personalized bibs, post-run meals, certificates, medals and shirts for finishers.
There will be cut-off times for the two categories.
  • 50-kilometre category
    • Aid Station 1 (AS1) – 6 hours, 12PM (Start/finish)
    • Aid Station 4 (AS4) – 10 hours, 4PM
    • Finish line – 14 hours Total,  7PM
  •  21-kilometre category
    • Aid Station 4 (AS4) – 3 hours
    • Finish line – 7 hours, 12PM
Mandatory requirements for all runners regardless of category:
  • written waiver (to be given at the race venue
  • headlight especially for runners of the 50-kilometre category
  • fully-charged mobile phone (save the Race Director’s number which is 09057791081 and please text or call if you encounter any emergencies)
  • water carrier, bladder, or bottles with that can hold at least 1,000 ml for 21-kilometre participants and 2,000 ml for 50-kilometre runners
  • cups will not be provided in the aid stations for protection of the trails but you can just refill your hydration carriers or bottles at the aid stations and please DO NOT DRINK straight from the container
  • whistle for both 21-kilometre and 50-kilometre participants
  • rain jacket for 50-kilometre runners
  • food with 2,000 calories for the 50-kilometre runners and food with 1,000 calories the for 21-kilometre participants

Registration will be done by bank deposits. Kindly deposit using the following details:

  • Stephen Lopez Felices
  • BPI Account Number 8126 1062 94

Email a copy of your deposit slip at teammalaya@teammalaya.org or send a message at https://www.facebook.com/teammalaya.org/

Please indicate your name, category of the event you are joining and your shirt size.

The following are for references purposes on how to go to the race venue:

  • From Manila to Lagawe
    • Ohayami Trans
    • Dangwa Bus
      • (GV Florida Transport (Dangwa Transport Co.), EDSA cor Kamuning St (known as KAMIAS), Quezon City)
      • Departure Time: 10:00PM
      • Duration: 8-10hrs
      • Fare: 485 Pesos
    • Coda Lines (with shuttle service to Kiangan)
  • From Baguio City to Lagawe
    • Ohayami Bus
      • (Beside Chowking , Burnham Park, Baguio City)
      • Departure Time:
      • Duration: 8.5hrs (Via Pangasinan)
      • Fare: 350Pesos
      • From Lagawe, take a jeepney or a tricycle to Kiangan.
    • Terraces Van transport
      • (Otek St. Burnham Park, Baguio City)
      • Departure Time: 8:30AM to 6:30PM every 2-3hrs
      • Duration: 5hrs
      • From Lagawe, take a jeepney or a tricycle to Kiangan.
    • ITTAG Van transport
      • (T, Alonzo Street, Baguio City)
      • Departure Time: 7:30AM to 6:30PM, every 2-3hrs
      • Duration: 5hrs
      • Fare: 330Pesos
      • From Lagawe, take a jeepney or a tricycle to Kiangan.
  • From Baguio to Kiangan
    • Coda Lines
      • Chanum St. cor. OTEK St. (beside Rizal Monument, Baguio City)
      • VAN Departure Time: 9PM
      • Duration: 6 hours
      • Fare: 400 Pesos
The following are the available accommodations at the Hungduan, Ifugao:
  • Bugan’s Homestay – 09263802090
  • Pearl’s Hungduan Homestay – 09173071789
  • Rowena Sicat – 09162085560
  • Arrianes Homestay – 09263678511
  • Naya Flor Lodge – 09263161651
  • Giovanie’s Place – 09154156585
  • Hungduan Hostel – 09175078988

Sources:

http://teammalaya.org/the-last-stand-of-yamashita-2017/
https://www.facebook.com/teammalaya.org/

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s